# SDR HEEA968037

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1176801101
- Condition: Contamination
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER METAL CONTAMINATION.
